Littleneck...I am so glad your pharmacist was observant and asked you all the right questions. Seratonin Syndrome is very dangerous. Frankly, I am getting very frustrated with doctors that prescribe drugs without investigating interactions and side effects. Not to beat a dead horse(I have mentioned this before on the forum) but my doctor put me on Lexapro obviously knowing very little about the drug. I got free samples so I didn't have an insert with all the info in the blister packs. When I wanted to go off due to constant blurred vision that didn't go away, I decided to go off. No problem, he said. You are on the smallest dosage (10mg) so you shouldn't have any withdrawals. Wrong. I have been suffering since October. It was my pharamacist that told be that weaning from this particular drug should take a year, cutting the dosage by 10ths every month, as it is the most potent SSRI on the market. Seratonin effects every organ in the body...and you are right. An overload can be lethal. Thank goodness for pharmacists! Mine printed me a copy of the info that comes with Lexparo when you actually buy the drug. My doctor who knows I take NSAID's for fibro didn't even know that one of the first alerts listed on the page is NO NSAID's while on this drug. It can cause intestinal/stomach bleeding...which I was also treated to. Oddly enough, I know how you feel as the lack of seratonin seems to pummel our bodies in the same manner as too much. Hope you go to your doctor immediately and get this taken care of!